MAUDE Adverse Event Report: SC003 SC-FORT MILL VA INVASIVE RADIOLOGY (IRPRB)503; ANGIOGRAPHY/ANGIOPLASTY KIT

SC003 SC-FORT MILL VA INVASIVE RADIOLOGY (IRPRB)503; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN30IRPRC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.No sample was returned for investigation.According to supplier, operating room towel is made of cotton, so lint is born and inevitable.The intended use of operating room towel is used for applying medication or absorbing small amounts of body fluids from a patient's body surface.Supplier had worked with cardinal to better control the linting and have implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4), in the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production and all linting test data were within the acceptable range.Therefore, the root cause could not be determined.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported the blue towel pwtb03-stma from the invasive radiology pack san30irprc was used to wipe down the guidewire and a lot of lint was sticking to the guidewire during an angiography.A delay of 5 minutes was reported to replace the towels.There was no patient injury.

Brand Name
VA INVASIVE RADIOLOGY (IRPRB)503
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key11957583
Report Number1423537-2021-00638
Device Sequence Number11093207
Product Code OEQ
UDI-Device Identifier10887488972428
UDI-Public10887488972428
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN30IRPRC
Device Catalogue NumberSAN30IRPRC
Device Lot Number582816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;